# SDR UALA2010062802280

- Difficulty date: June 26, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 48,672 hours, 17,636 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE DISPLAYED ON UPPER ECAM SCREEN.  AGENT 1 DISCHARGED, AFT CARGO 'SMOKE' LIGHT ON OVERHEAD PANEL ALSO ILLUMINATED. PFR, LLR, AND PLR ALL SHOWED NO FAILURES. CFDS SDCU TEST-SMOKE LOOPS AFT LDCC-TESTED OK. LOOP A AND B OK. BOTTLE REPLACED.
